Rectifiable completely integrable equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1854-1861
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_11_a1,
author = {I. V. Gaishun},
title = {Rectifiable completely integrable equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1854--1861},
year = {1982},
volume = {18},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_11_a1/}
}
I. V. Gaishun. Rectifiable completely integrable equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1854-1861. http://geodesic.mathdoc.fr/item/DE_1982_18_11_a1/